Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof that compact quasidevelopable spaces are metrizable


Author: H. R. Bennett
Journal: Proc. Amer. Math. Soc. 86 (1982), 667-668
MSC: Primary 54E30; Secondary 54E35
MathSciNet review: 674102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new characterization of quasidevelopable spaces is given that allows an easier proof that compact quasidevelopable spaces are metrizable.


References [Enhancements On Off] (What's this?)

  • [B$ _{1}$] Harold R. Bennett, A note on the metrizability of 𝑀-spaces, Proc. Japan Acad. 45 (1969), 6–9. MR 0246254
  • [B$ _{2}$] -, On quasi-developable spaces, General Topology Appl. 2 (1972), 49-55.
  • [H] Robert W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math. 12 (1962), 1301–1319. MR 0166759
  • [K] Kenneth Kunen, Set theory, Studies in Logic and the Foundations of Mathematics, vol. 102, North-Holland Publishing Co., Amsterdam-New York, 1980. An introduction to independence proofs. MR 597342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30, 54E35

Retrieve articles in all journals with MSC: 54E30, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674102-8
Keywords: Compact, quasidevelopable, metrizable
Article copyright: © Copyright 1982 American Mathematical Society